# SDR AALA2019081299002

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 53,703 hours, 22,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE PACK HAD PART OF THE SLIDE ASSEMBLY HANGING OUT OF THE COVER ON THE DOOR. MAINTENANCE RESTOWED Z FOLD PER AMM 25-66-01.
